# SDR HNAA2017010400004

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 40,265 hours, 37,114 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ICE CONDITION ADVISORY AND ANTI ICE INOPERATIVE WARNING MESSAGE.   GROUND RAN, OPS CHECKED NORMAL. IAW  FIM 30-80-810-801-A AND MM 30-00-700-801-A.
